# SDR SWAA983061

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 65C27095
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND AFT SECTION OF FLOOR TRACK EMERG LIGHTING INOP.  REMOVED AND REPLACED AFT FLOOR TRACK LIGHT BATTERY PACK PER M/M.
